# SDR CA190513021

- Difficulty date: May 7, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92146A010401
- Condition: Failed
- Location: Cabin Pressure
- Part time: 26,813 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CPC AUTO MODE CONTROL UNRELIABLE IN CLIMB. DURING CLIMB, CABIN RATE OF CLIMB INDICATED [0], CABIN ALT [0FT]. NO FAULT LIGHT ILLUMINATED. MANUAL OPS OK HOWEVER UNRELIABLE IN AUTO MODE. AIR TURN BACK PERFORMED. CPC FAULT ERASED, [CPC CONT FAIL] & [CPC OFV DATA FAIL] STORED. CPC, CPCP, CIM & OFV REPLACED. AFTER CPC REPLACEMENT, ALL FAIL MSG CLEARED. WIRING CHCK SATIS. A/C RTS. (TC# 20190513021)
